Welcome, Guest
Username: Password: Remember me
General discussions regarding Kratom and related topics.
(No Vendor or Promotional Material Please)

TOPIC: Weird Kratom Effects please help

Weird Kratom Effects please help 1 year 6 months ago #11982

  • broncos332
  • broncos332's Avatar
  • OFFLINE
  • Fresh Boarder
  • Posts: 1
  • Karma: 0
So I have been taking kratom on and off for about 6months and have quite enjoyed it. I got to the point where I would take about 4-6 grams 2 times daily with occasional breaks. Just recently I was coming off about a week long break and ordered some kratom from a different vendor that was suggested on here my first burn of 6 grams of a red vein kratom was really good. But every subsequent burn afterwards has had no positive effects on me what so ever even went back to my old vendor. The couple times I took kratom afterwards regardless of the variety left me with a terrible headache chills and waking up soaked with cold sweats and none of the positive effects I typically get from kratom. I decided to again take a break from kratom and here I am 3 days off kratom and I still am having headaches some stomach discomfort and the occasional chills I have never had any withdrawals when taking a break from kratom and wondering whats happening it feels almost like my body is rejecting the kratom any ideas whats causing this and how long these feelings will last and if kratom will ever have the positive effects on me that it used to?
The administrator has disabled public write access.

Weird Kratom Effects please help 1 year 5 months ago #12002

  • michaels
  • michaels's Avatar
  • OFFLINE
  • Moderator
  • Posts: 247
  • Thank you received: 193
  • Karma: 6
Welcome to ILK Broncos332,

I'm not exactly sure what advice to give you here. It seems to me that you believe the changing of vendors could've potentially completely threw Kratom off for you? I feel that there's no way this is true, and you will be able to reap the benefits of Kratom use once again. I would say to shop around and see which brand is going to work best for you if you've only tried those 2! There's also potentiators like grapefruit juice and orange juice. There are a ton of tips if you cruise around the site :-bd

I would love to hear what advice some of the ILK users have for Bronco here.

-michael@ilovekratom.com
The administrator has disabled public write access.

Weird Kratom Effects please help 1 year 5 months ago #12009

  • msolis
  • msolis's Avatar
  • OFFLINE
  • Expert Boarder
  • Posts: 107
  • Thank you received: 67
  • Karma: 2
Hello broncos332 and welcome to the forum! I'm sorry to hear you're struggling with your kratom experience. The one thing that sticks out to me in your story is the amount your taking. You mentioned you took 6 grams your first dose back. I would suggest going with a vendor/strain that has always worked for you but start small with 2 to 3 grams and wait about 45 minutes and see how you're feeling. Then take an additional 2 grams and see how that does. With kratom less is more and you may not be able to pick up where you left off right away.
Are you taking any other meds or supplements?
Hope this helps some. Let us know how you're doing and good luck!
You get out what you put in....
The administrator has disabled public write access.
The following user(s) said Thank You: queenbeepdx

Weird Kratom Effects please help 1 year 5 months ago #12042

  • queenbeepdx
  • queenbeepdx's Avatar
  • OFFLINE
  • Fresh Boarder
  • Posts: 9
  • Thank you received: 6
  • Karma: 0
Welcome to the forum. I too am very sorry to hear that you are having issues with your kratom experience. While I haven't yet posted much here, I have been using kratom regularly for nearly two (three?) years. I will echo what msolis suggested as well--less is more when it comes to kratom. I would suggest starting with a very small dose and possibly even a different strain? I noticed some not so positive effects when I took too much of a very strong straim. I usually mix it with another strain, but wasn't paying attention.

There also may be other factors at work--have you recently stopped taking any medications, started taking a new medication, changed any thing else around the time you changed vendors.

Good luck and I hope you continue to post about your experiences.
The administrator has disabled public write access.
Moderators: Marie C, kemppaulh
Time to create page: 0.143 seconds

Forum Support

If you're interested in advertising on the site or having any trouble with any function of the forum, please drop us a line.

Contact Us